Weird Melting point + sesamin sides...
- 03-11-2006, 02:25 PM
Weird Melting point + sesamin sides...
I started MP (beta) on monday along with sesamin of this last week and have been noticing some weird sides. I was just wondering if you all got the same effects.
Mp: 6 caps (3 am 3 pm)
Sesamin: 2 caps (1 am 1 pm)
-I have been breaking out on my face more than usual this week
-DOMS hit hard yesterday
-Weird cramps and breif extreme soreness came on today ( i know this is common though)
- Poop is dark. And i mean really dark compared to how it was before
-Looking and feeling soft all over ( not just in the midsection like most people)
Anyways i just measured my waist and its still at 33.5 inches but my arms are down 1/4 of an inch which is weird.
Either way, im tryin not to stress about it too much but im wondering if you guys are sharing any of the same experiences.
- 03-11-2006, 03:24 PM
I've had stronger DOMS lately, maybe due to this.
Weird cramps and breif extreme soreness came on today ( i know this is common though)
1. my right toe joint hurts when I walk down stairs on it
2. my left hip get extremely sore. Sometimes this soreness goes all the way down to my knee. I walked with a strong limp one day.
3. My thumb hurts.
I don't think it's the MP or sesamin - I plan on going to the doctor someday to see if it's some type of joint/arthritus thing. Yeah, I know, I know - but I prefer to see the doctor after taking supplement stuff. If I went now, I know they'll just blame any condition I have on whatever I'm taking. I'm almost done anyways...
Looking and feeling soft all over ( not just in the midsection like most people)
- 03-12-2006, 05:16 AM
Not sure about the break-out or the stool issue, but the others seem like they they stem from the cramping and water retention issues.
Ensure you stay as hydrated as possible, supplement with potassium and magnesium daily, and ensure you're doing some sort of weekly carb-up to ensure your glycogen levels don't get too low to the point where you cramp real bad.
03-12-2006, 11:33 AM
I'd venture a guess that the reduction in arm size you're experiencing is a reduction on glycogen stores. Sesathin at full dosing has that effect on myself.
03-12-2006, 11:36 AM
Great, so in a month when im done cutting, you guys think i would gain some fullness back?
The reason im asking is because right now im injured in my shoulder and wrist, and its hard to do MANY lifts, so i feel like that combined with a calorie deficit is helping me lose more muscle than i planned. Its ****ing with my head alot
03-12-2006, 05:27 PM
I definately starting breaking out a lot more when on bulk TTA, but after a while it decreased greatly.
My glycogen stores definately were depleted while taking them b/c strength and reps were down, but once I was off and started bulking again my strength came back immediately.
03-12-2006, 06:19 PM
After coming off of the sesamin and tta for 1-2 weeks you should see your muscle fullness come back. It definitely does mess with one's head for sure, but thankfully is just temporary (provided you are losing at a reasonable pace of course).
03-12-2006, 07:13 PM
03-12-2006, 07:22 PM
Good info guys i`m actually gonna run the Sesamin, cAMP, and MP together soon. Good to have this info before hand.Originally Posted by max silver
03-13-2006, 03:52 AM
03-13-2006, 07:49 AM
is a gallon of water a day enough to combat these sides, or do you need more?
03-13-2006, 08:48 AM
The more water you drink, the more your body will become accustomed to that particular intake, so any bad days will result in really bad cramping. Whatever you do, just try and maintain consistency not only just over time, but also over the course of the day.
03-13-2006, 12:22 PM
Yeah this stuff is definately a weird drug.
Today the cramps hit me as i was walking down the stairs of the gym ( After Am cardio).
My calves locked up and i almost fell down the stairs. I was like "Oh SH1T!" and everyone looked at me grabbing at my legs. Weird thing is the cramps only last for a second or so, so i was chillen after that.
Also i look like im leaning out in certain places, yet i still have a mushy type feel to me. I started retain a few days ago, and even though i feel the hardened muscles, i dont think it is getting rid of all the water like i read it did. O well, only time will tell.
03-13-2006, 12:53 PM
i dont understand why you guys dont go with something simple like ephedrine and caff. much cheaper too.
03-13-2006, 12:54 PM
because this thread is about melting point and sesamin.Originally Posted by 400runner
But thanks for your opinion.
06-08-2006, 02:46 PM
Question: Has anyone had any side effects with MP regarding gum tissue inflammation? My GF started taking it and she has just started to get some sores on her gums more than she's ever had before. Could this be linked to MP in anyway?
Thanks! Report back with anything, if possible.
06-09-2006, 10:50 AM
Similar Forum Threads
- By Spectre32 in forum Supplement LogsReplies: 32Last Post: 08-04-2006, 11:02 PM
- By canes171 in forum SupplementsReplies: 2Last Post: 06-07-2006, 04:20 PM
- By stri8ted_planet in forum SupplementsReplies: 2Last Post: 05-06-2006, 03:07 PM
- By WhyNot? in forum AnabolicsReplies: 1Last Post: 06-11-2004, 07:28 PM
- By Matthew D in forum AnabolicsReplies: 3Last Post: 10-02-2003, 09:58 PM